I am a 68 years old female. 2 years back I had a stroke and then treatment included RF ablation. I am on BP and sugar medicines. Sugars are <150 mostly. For the last few weeks my BP has been fluctuating and going as high as 180/98. I saw a doctor who asked me to increase my BP medicine and add"telma". After that I started feeling v weak. I have discontinued it since yesterday but still feel weak. Sometimes I also get v dizzy and want to sit immediately. Can you please suggest what could be the issue.
Sometime my heart beats fast and loud and this thing remains for 5min to 15 min. And this situation causes sweating and tiredness in my heart. I have ecg with me (done at this situation)
Can you please let me know how to proceed further.
I m having chest pain since last 5 days as also done ECG
Where there is some problem in V1 to V4.Taking Ecospirin
My father heart is RCA 100% and LDA is 50% blocke
My father age is 67
He is also diabetic
Which is the best option angioplasty aur bypass surgery...?
My BP at present is 98/148. Sometimes it is found out to be 102/160. I dont feel any symptoms but. Need I consult the doctor?